# SDR AALA20171112005

- Difficulty date: November 12, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 52,571 hours, 21,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON FLOORBEAM AT STATION 947.5 BETWEEN LBL 3 TO RBL 49. REPAIRED FLOORBEAM PER SRM 53-70-51-2R-5.
